# SDR 2016FA0000605

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: General aviation
- Aircraft: N627CK
- Make and model: Skrsky S61N
- Aircraft serial: 61824
- Aircraft time: 25,252 hours, 31,249 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: A/C Pack
- Part number: HP6101002C101
- Part serial: 5591
- Condition: Inoperative
- Location: Hyd System
- Part time: 25,252 hours, 31,249 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT, THE AUXILIARY SERVO SYSTEM WAS SECURED "OFF" WITH THE PILOT'S COLLECTIVE SWITCH DURING FLIGHT FOR TRAINING PURPOSES. AFTER THE MANEUVER WAS COMPLETE,THE SWITCH WAS RETURNED TO THE CENTER "ON" POSITION. THE AUXILIARY SERVO SYSTEM WAS NOT RESTORED. NO LEAKS, UNUSUAL CONTROL FEEDBACK, ABNORMAL INDICATIONS WERE NOTED. RFM PROCEDURES WERE FOLLOWED WITH SWITCH POSITION CHECK AND CIRCUIT BREAKER PULL/RESET WITH NO RESULTS. COLLECTIVE SWITCH WAS SELECTED "OFF", AND AIRCRAFT LANDING AND SHUTDOWN WAS PERFORMED WITH NO FURTHER ISSUES. MAINTENANCE INVESTIGATED ISSUE. UPON INSPECTION THE LOWER CANNON PLUG ON THE AUX HYD MANIFOLD HAD A BROKEN SAFETY AND HAD LET THE CANNON PLUG BACK OFF FROM A TIGHT CONNECTION. THE CANNON PLUG WAS CLEANED, RE-SECURED, AND A NEW SAFETY WAS APPLIED. A SYSTEM CHECK WAS PERFORMED VIA THE MOTOR GENERATOR FUNCTION. BOTH THE PRIMARY AND AUX HYDRAULIC SYSTEMS PERFORMED WITH NO DISCREPANCIES. WE THEN PERFORMED A GROUND RUN WITH THE AIRCRAFT RUNNING AT 100%. AT THAT TIME WE SECURED THE PRIMARY HYDRAULIC SYSTEM THEN RE-ENGAGED TO CENTER, THEN SECURED THE AUX HYD SYSTEM THEN RE-ENGAGED TO CENTER. THIS CHECK WAS PERFORMED 6 TIMES WITH ALL SYSTEMS OPERATING AS NORMAL WITH NO DISCREPANCIES. LOG BOOK ENTRY WAS MADE. THE FOLLOWING DAY DURING A TRAINING FLIGHT ON 07 DEC 2016  THE AUXILIARY SERVO SYSTEM WAS NOT RESTORED. NO LEAKS, UNUSUAL CONTROL FEEDBACK, OR OTHER ABNORMAL INDICATIONS WERE NOTED. RFM PROCEDURES WERE FOLLOWED WITH SWITCH POSITION CHECK AND CIRCUIT BREAKER PULL/RESET WITH NO RESULTS. COLLECTIVE SWITCH WAS SELECTED "OFF". AIRCRAFT LANDING AND SHUTDOWN PERFORMED WITH NO FURTHER ISSUES. MAINTENANCE REPLACED THE AUX HYD MANIFOLD AND PERFORMED ALL GROUND OPERATIONAL CHECKS WITH NO DEFECTS. LOG ENTRY WAS MADE AND THE AIRCRAFT HAS BEEN FLOWN WITH NO FURTHER DEFECTS.
